Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 66, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 3, 2007, 3:48 PM CDT for Lafayette Parish, Saint Martin Parish, Vermilion Parish, Louisiana. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2007, 3:48 PM CDT (20:48 UTC)
- Expired
- Jun 3, 2007, 4:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Lake Charles, LA
- Area
- Counties, with a storm outline in the text
Counties Lafayette Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 4:06 PM CDT | TSTM WND DMG | Scott, LA | PUBLIC REPORTED 60 TO 70 MPH WINDS WITH TREE LIMBS FLYING AROUND. ALSO REPORTED PENNY TO QUARTER SIZE HAIL. |
| Jun 3, 4:06 PM CDT | HAIL 1 | Scott, LA | PENNY TO QUARTER SIZE HAIL |
| Jun 3, 4:10 PM CDT | TSTM WND GST 51 | 2 Ese Lafayette, LA | MEASURED AT LAFAYETTE REGIONAL AIRPORT |
| Jun 3, 4:20 PM CDT | TSTM WND DMG | Parks, LA | 2 TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 12:22 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1497 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLCH 032049
SVRLCH
LAC055-099-113-032145-
/O.NEW.KLCH.SV.W.0066.070603T2048Z-070603T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
348 PM CDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...SCOTT...LAFAYETTE...CARENCRO...
ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...ST. MARTINVILLE...BREAUX BRIDGE...
NORTHEASTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MAURICE...
* UNTIL 445 PM CDT
* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF CARENCRO TO
MIRE TO 17 MILES SOUTHWEST OF DUSON...OR ALONG A LINE EXTENDING
FROM LEONVILLE TO MIRE TO GUEYDAN...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAFAYETTE AND MAURICE BY 355 PM CDT...
CECILIA AND BREAUX BRIDGE BY 400 PM CDT...
HENDERSON AND BROUSSARD BY 405 PM CDT...
YOUNGSVILLE BY 410 PM CDT...
ST. MARTINVILLE BY 415 PM CDT...
CATAHOULA AND BUTTE LA ROSE BY 420 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3046 9164 3026 9159 3025 9149 3013 9147
3008 9138 3005 9157 3015 9172 3007 9182
3009 9194 3006 9196 2996 9200 3005 9238
3017 9226 3038 9204 3040 9168 3051 9174
3051 9172
$$
SHAMBURGER2 follow-up statements
000
WWUS54 KLCH 032129
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
428 PM CDT SUN JUN 3 2007
LAC055-099-113-032145-
/O.CON.KLCH.SV.W.0066.000000T0000Z-070603T2145Z/
LAFAYETTE LA-VERMILION LA-ST. MARTIN LA-
428 PM CDT SUN JUN 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN ST. MARTIN...NORTHEASTERN VERMILION AND EASTERN
LAFAYETTE PARISHES...
AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF BUTTE LA
ROSE TO ST. MARTINVILLE TO 13 MILES SOUTH OF YOUNGSVILLE...OR ALONG A
LINE EXTENDING FROM 9 MILES SOUTHEAST OF KROTZ SPRINGS TO ST.
MARTINVILLE TO 7 MILES WEST OF AVERY ISLAND...MOVING EAST AT 40 MPH.
THESE SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL EASTERN ST. MARTIN PARISH AT 440 PM CDT
DAMAGING WINDS UP TO 51 MPH WERE REPORTED AT THE LAFAYETTE REGIONAL
AIRPORT WITH THESE STORMS. THIS IS A DANGEROUS STORM...SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3046 9164 3026 9159 3025 9149 3013 9147
3008 9138 3005 9157 3015 9172 3007 9182
3009 9194 3006 9196 2996 9200 3002 9224
3033 9197 3040 9168
$$
SHAMBURGER000
WWUS54 KLCH 032145
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
444 PM CDT SUN JUN 3 2007
LAC055-099-113-032154-
/O.EXP.KLCH.SV.W.0066.000000T0000Z-070603T2145Z/
LAFAYETTE LA-VERMILION LA-ST. MARTIN LA-
444 PM CDT SUN JUN 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. MARTIN...
NORTHEASTERN VERMILION AND SOUTHEASTERN LAFAYETTE PARISHES EXPIRES AT
445 PM CDT...
THE LINE OF STRONG TO SEVERE THUNDERSTORMS HAS MOVED SOUTHEASTWARD
OUT OF THE AFFECTED PARISHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN LOUISIANA.
PLEASE REPORT SEVERE WEATHER OR WEATHER-RELATED DAMAGE TO THE
NATIONAL WEATHER SERVICE AT 337-477-5285.
LAT...LON 3046 9164 3026 9159 3025 9149 3013 9147
3008 9138 3005 9157 3015 9172 3007 9182
3009 9194 3006 9196 2996 9200 3002 9224
3033 9197 3040 9168
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:25 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 3, 3:25 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
325 PM CDT SUN JUN 3 2007
.SHORT/LONG TERM...
MCS MOVING THROUGH LCH AT THIS TIME WITH WINDS GUSTING TO 37
KNOTS. NUMEROUS REPORTS OF TREES DOWN AROUND SOUTHWEST LOUISIANA
AND SOUTHEAST TEXAS. THIS LINE IS MOVING RAPIDLY TO THE SOUTHEAST
AROUND 40 MPH. AND LOOKS TO MOVE INTO SOUTHEAST LOUISIANA BY THE
EARLY EVENING HOURS.
AREAS OF FOG TO DEVELOP OVERNIGHT ENDING AFTER SUNRISE. A BROAD
UPPER LEVEL TROF EXTENDS FROM THE CANADIAN BORDER SOUTH INTO THE
GULF STATES. THIS TROF WILL ALLOW SHORTWAVES TO MOVE DOWN INTO OUR
REGION TOMORROW.
CHANCES FOR SHOWERS WILL EXTEND INTO WEDNESDAY WITH THE REGION
EXPECTED TO BEGIN DRYING OUT LATE IN THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 73 87 71 88 / 40 40 10 20
KBPT 73 87 71 88 / 30 40 10 20
KAEX 72 89 71 89 / 30 40 10 20
KLFT 71 87 71 89 / 40 40 10 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...SEVERE THUNDERSTORM WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...AND
VERNON.
TX...SEVERE THUNDERSTORM WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING
ZONES: HARDIN...JASPER...NEWTON...ORANGE...AND TYLER.
GM...NONE.
&&
K. KUYPERHazardous weather outlook, Jun 3, 5:31 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 531 AM CDT SUN JUN 3 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-041045- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 531 AM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR THUNDERSTORMS BRIEFLY REACHING SEVERE LEVELS THIS AFTERNOON FOR THE INTERIOR OF SOUTHEAST TEXAS AND WESTERN PORTIONS OF CENTRAL LOUISIANA. THIS IS DUE TO INCREASING MOISTURE AND INSTABILITY AHEAD OF UPPER LEVEL DISTURBANCES IN A NORTHWESTERLY FLOW. THERE WILL BE A POSSIBLITY THAT SOME STORMS COULD CONTAIN LARGE HAIL. THERE IS ALSO AN OUTSIDE CHANCE FOR LOCALLY HEAVY RAINFALL AND STRONG DOWNBURST WINDS OVER THE LAKES AREA OF SOUTHEAST TEXAS AND JUST ACROSS THE SABINE RIVER INTO CENTRAL LOUISIANA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BEYOND TUESDAY...RAIN CHANCES DIMINISH AND TEMPERATURES SHOULD INCREASE TO ABOVE SEASONAL NORMS AS RIDGING BUILDS IN. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS IS NOT ANTICIPATED. JS
In the hours before
Local storm report, Jun 3, 2:24 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
224 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG LEESVILLE 31.14N 93.27W
06/03/2007 VERNON LA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE PARISH.
&&
BARRYLocal storm report, Jun 3, 2:38 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
238 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG DERIDDER 30.85N 93.29W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWN IN DERIDDER.
0201 PM TSTM WND DMG MERRYVILLE 30.75N 93.53W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWNED.
&&
BARRYLocal storm report, Jun 3, 3:10 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TSTM WND DMG DEQUINCY 30.45N 93.44W
06/03/2007 CALCASIEU LA LAW ENFORCEMENT
POWER LINES DOWN.
0300 PM TSTM WND DMG ALEXANDRIA 31.29N 92.46W
06/03/2007 RAPIDES LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN WITHIN ALEXANDRIA AND
CONTINUING UP THROUGH BOYCE.
&&
BARRYLocal storm report, Jun 3, 3:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
338 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 E OBERLIN 30.62N 92.71W
06/03/2007 ALLEN LA LAW ENFORCEMENT
2 TREES DOWN NEAR OBERLIN ONE OF WHICH DOWNED A POWER
LINE THAT CAUGHT FIRE.
0253 PM TSTM WND DMG KINDER 30.49N 92.85W
06/03/2007 ALLEN LA LAW ENFORCEMENT
TREE DOWN.
0310 PM TSTM WND DMG MOSS BLUFF 30.30N 93.20W
06/03/2007 CALCASIEU LA EMERGENCY MNGR
ROOF DAMAGE AT CVS DRUG STORE ON SAM HOUSTON JONES
PARKWAY IN MOSS BLUFF.
&&
BARRYLocal storm report, Jun 3, 3:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 4 SSE EFFIE 31.16N 92.13W
06/03/2007 AVOYELLES LA LAW ENFORCEMENT
AVOYELLES PARISH SHERIFF REPORTS TREE DOWN ON A POWER
LINE ALONG HIGHWAY 1 IN WESTERN PART OF THE PARISH.
&&
SHAMBURGERLocal storm report, Jun 3, 3:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
341 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM WATER SPOUT 19 SW CAMERON 29.60N 93.52W
06/03/2007 GMZ450 LA PUBLIC
WATERSPOUT OBSERVED FOR 15 TO 20 MINUTES FROM OIL RIG IN
WEST CAMERON BLOCK 112.
1000 AM WATER SPOUT 17 SSE CAMERON 29.57N 93.19W
06/03/2007 GMZ452 LA PUBLIC
2 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 101
1259 PM TSTM WND DMG 9 NW JASPER 31.01N 94.10W
06/03/2007 JASPER TX LAW ENFORCEMENT
2 TREES DOWNED IN VICINITY OF HWY 255.
0111 PM TSTM WND DMG 1 S WOODVILLE 30.76N 94.42W
06/03/2007 TYLER TX LAW ENFORCEMENT
POWER LINES DOWNED BY A TREE.
0121 PM TSTM WND DMG 11 N JASPER 31.08N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
TREE DOWNED POWER LINES ON HWY 1007.
0125 PM TSTM WND DMG BURKEVILLE 31.00N 93.67W
06/03/2007 NEWTON TX LAW ENFORCEMENT
POWER LINES DOWNED.
0135 PM TSTM WND DMG LEESVILLE 31.14N 93.27W
06/03/2007 VERNON LA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE PARISH.
0201 PM TSTM WND DMG MERRYVILLE 30.75N 93.53W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWNED.
0208 PM TSTM WND DMG DERIDDER 30.85N 93.29W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWN IN DERIDDER.
0219 PM TSTM WND DMG DEQUINCY 30.45N 93.44W
06/03/2007 CALCASIEU LA LAW ENFORCEMENT
POWER LINES DOWN.
0253 PM TSTM WND DMG KINDER 30.49N 92.85W
06/03/2007 ALLEN LA LAW ENFORCEMENT
TREE DOWN.
0300 PM TSTM WND DMG ALEXANDRIA 31.29N 92.46W
06/03/2007 RAPIDES LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN WITHIN ALEXANDRIA AND
CONTINUING UP THROUGH BOYCE.
0300 PM TSTM WND DMG 3 E OBERLIN 30.62N 92.71W
06/03/2007 ALLEN LA LAW ENFORCEMENT
2 TREES DOWN NEAR OBERLIN ONE OF WHICH DOWNED A POWER
LINE THAT CAUGHT FIRE.
0310 PM TSTM WND DMG MOSS BLUFF 30.30N 93.20W
06/03/2007 CALCASIEU LA EMERGENCY MNGR
ROOF DAMAGE AT CVS DRUG STORE ON SAM HOUSTON JONES
PARKWAY IN MOSS BLUFF.
0325 PM TSTM WND DMG 4 SSE EFFIE 31.16N 92.13W
06/03/2007 AVOYELLES LA LAW ENFORCEMENT
AVOYELLES PARISH SHERIFF REPORTS TREE DOWN ON A POWER
LINE ALONG HIGHWAY 1 IN WESTERN PART OF THE PARISH.
0330 PM HAIL CROWLEY 30.21N 92.38W
06/03/2007 E0.75 INCH ACADIA LA PUBLIC
&&
BARRYThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:50 AM CDT | Special Marine Warning | LCH | 55 min | |
| Jun 3, 10:45 AM CDT | Marine Weather Statement | LCH | 75 min | |
| Jun 3, 1:26 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 64 min |
| Jun 3, 2:08 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 67 min |
| Jun 3, 2:15 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 45 min |
| Jun 3, 2:22 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Jefferson Davis | 53 min |
| Jun 3, 2:55 PM CDT | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 65 min |
| Jun 3, 3:12 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 63 min |
| Jun 3, 3:19 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Saint Landry | 56 min |
| Jun 3, 4:13 PM CDT | Severe Thunderstorm Warning | LCH | Iberia | 62 min |
| Jun 3, 4:54 PM CDT | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 52 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.